MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6900052
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros ipth2 results have occurred with multiple patient samples when comparing data from a method comparison study between the vitros ipth2 assay and the vitros ipth assay on three different vitros xt 7600 integrated systems.The vitros ipth2 reference interval: 14.2 - 75.2 pg/ml.The vitros ipth reference interval: 7.5 - 53.5 pg/ml.J76000938 correlation sample 7 vitros ipth2 result of 44.5 pg/ml (within the reference interval) vs.The vitros ipth result of 64.2 pg/ml (above the reference interval).Correlation sample 11 vitros ipth2 result of 49.9 pg/ml (within the reference interval) vs.The vitros ipth result of 72.2 pg/ml (above the reference interval).Correlation sample 20 vitros ipth2 result of 58.4 pg/ml (within the reference interval) vs.The vitros ipth result of 86.6 pg/ml (above the reference interval).Correlation sample 21 vitros ipth2 result of 62.6 pg/ml (within the reference interval) vs.The vitros ipth result of 95.8 pg/ml (above the reference interval).Correlation sample 22 vitros ipth2 result of 61.9 pg/ml (within the reference interval) vs.The vitros ipth result of 93.6 pg/ml (above the reference interval).Correlation sample 26 vitros ipth2 result of 66.7 pg/ml (within the reference interval) vs.The vitros ipth result of 99.6 pg/ml (above the reference interval).J76000939 correlation sample 21 vitros ipth2 result of 67.3 pg/ml (within the reference interval) vs.The vitros ipth result of 96.5 pg/ml (above the reference interval).J76000942 correlation sample 7 vitros ipth2 result of 47.7 pg/ml (within the reference interval) vs.The vitros ipth result of 68.7 pg/ml (above the reference interval).Correlation sample 11 vitros ipth2 result of 50.6 pg/ml (within the reference interval) vs.The vitros ipth result of 73.7 pg/ml (above the reference interval).Correlation sample 12 vitros ipth2 result of 41.8 pg/ml (within the reference interval) vs.The vitros ipth result of 61.2 pg/ml (above the reference interval).Correlation sample 20 vitros ipth2 result of 62.7 pg/ml (within the reference interval) vs.The vitros ipth result of 91.0 pg/ml (above the reference interval).Correlation sample 21 vitros ipth2 result of 60.7 pg/ml (within the reference interval) vs.The vitros ipth result of 92.0 pg/ml (above the reference interval).Correlation sample 22 vitros ipth2 result of 62.0 pg/ml (within the reference interval) vs.The vitros ipth result of 94.0 pg/ml (above the reference interval).Correlation sample 26 vitros ipth2 result of 67.4 pg/ml (within the reference interval) vs.The vitros ipth result of 100.7 pg/ml (above the reference interval).Correlation sample 33 vitros ipth2 result of 14.1 pg/ml (below the reference interval) vs.The vitros ipth result of 20.3 pg/ml (within the reference interval).Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The customer performed the patient sample correlation in order to assess the bias between the vitros ipth2 and vitros ipth methods and no patient sample results were reported from the laboratory.There was no allegation of patient harm as a result of this event.This report is number two of three mdrs for this event.Three 3500a forms are being submitted for this event as three devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint numbers (b)(4) and reportability assessment 607085.
 
Additional Manufacturer Narrative
The investigation determined that lower than expected vitros ipth2 results have occurred with multiple patient samples when comparing data from a method comparison study between the vitros ipth2 assay and the vitros ipth assay on three different vitros xt 7600 integrated systems.A definitive assignable cause could not be determined.There is no indication the vitros ipth2 reagent in use at the time of the event was not performing as intended as vitros quality control fluids processed within the timeframe of the correlation testing were predicting as expected and no issues regarding accuracy or precision of the vitros assay were indicated by the customer.Additionally, precision testing of the vitros xt 7600 integrated systems was not performed, therefore, no assessment of the instrument's performance at the time of the event was made.However, the customer gave no indication of any vitros xt 7600 system malfunction and patient sample results were concordant between the three vitros xt 7600 systems.Therefore, an instrument issue is not a likely contributor to the event.Continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros ipth2 reagent lot 0050.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key20048021
Report Number3007111389-2024-00161
Device Sequence Number8043764
Product Code CEW
UDI-Device Identifier10758750032709
UDI-Public(01)10758750032709(17)241028(11)240123(10)0050
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Catalogue Number6900052
Device Lot Number0050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown